Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Nausea, vomiting, confusion, hand and tongue tingling while on a boat. Sea sickness?

Hi, I was on a boat yesterday, for several hours, and as the waves and voyage became rougher, high waves, the boat going up and down constantly, I experienced some strange symptoms. I was not nausaus, or feeling like I was going to vomit . But I started feeling confused, a bit anxious and then suddenly, I noticed my hands and tongue and were tingling and I felt very weak and faint. I vomitted then (even though I had not been feeling nauseuous). After that, I lay in the boat, and I just couldn t look at the outside waves/boats as everything was just moving too much. Is tingling in the hands/tongue a symptom of sea sickness? Thank-you.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi dear pt want to help you. Adv: that ors

Tab gravinate twice daily
Tab zantac 150 mg twice daily
Syp mucain 2tsp three times daily
All for 5 days

Thanks and please
Accept my answer



Dr muhammad akbar

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor